# SDR SWAA2023091198744

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 56,426 hours, 33,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT ENTRY DOOR (L2) INOP<[01] R&R BATTERY PACK AT AFT ENTRY DOOR (L2) REF. AMM 33-51-06. OPS CHK GOOD
